MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713080U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Section b: condition of returned samples sample status: [x] no sample returned sample returned.Active device history log review: n/a defect confirmed [x] defect not confirmed details of history log: log review shows on (b)(6) 2026 and 7:02pm a continuing infusion with volume infused to 9.86ml and infusion start of 25ml/hr and 12ml (bd 20 syringe).At 7:30pm infusion was stopped with volume infused to 21.46ml and new vtbi set to 1.4ml and at 7:30pm an infusion start.At 7:32pm an infusion stop with volume infused to 22.33ml.At 7:36pm new vtbi set to 19ml and infusion start and stop with volume infused to 22.38ml at 7:37pm new therapy selected and infusion start of 0.5ml/hr and 13ml and at 7:38pm infusion was stopped with no volume infused and syringe holder opened.No sample, serial number, were provided however, a review of unit history files determined that the issue was not confirme.Further investigation of the complaint is not possible without a sample and/or device logs.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: potential issue with the iv infusion pump/programming leading to likely medication error recognized as fentanyl syringe scanned and started at 1854, immediately prior to change of shift alarmed with vtbi warning and appears empty at approx.1945.Gtb app, charge nurse, and pharmacy notified without further interventions needed as patient is already intubated and mechanically ventilated.No signs of complications noted aside from decreased raas.Propofol dose cut significantly to assess neuro status.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key25072227
Report Number9610825-2026-00209
Device Sequence Number16139238
Product Code MEA
UDI-Device Identifier04046963915308
UDI-Public(01)04046963915308(11)230113(10)97041806K2
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713080U
Device Lot Number97041806K2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown